# SDR FDEA202306211066

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-300
- Aircraft serial: 43630
- Aircraft time: 9,694 hours, 4,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100107G
- Part serial: 000262
- Condition: Dented
- Location: Zone 500
- Part time: 9,694 hours, 4,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

LEFT WING, OUTBOARD FLAP LOWER SKIN WITH DENT AT 6" FROM LOWER EDGE AND 21" FROM   INBOARD EDGE  D= 0.023" L= 2.250"  W= 1.220" LEFT WING, OUTBOARD FLAP LOWER SKIN  WAS REPAIRED IAW B767 SRM 57-53-01-2R, FIG 201   SHEET 1, 3-6 AND SRM 51-70-06-0G, FIG 9 SHEET 1, PAGE 1,9,20,41,46. REV 85 DEC 15-22
